# SDR CA000316001

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 11,948 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 204011016001
- Condition: Fractured
- Location: M/R Head
- Component: Main Rotor Head, Bell, 204012101143
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER M/R BLADE STRIKE, A CONDITIONAL INSPECTION WAS CARRIED OUT.  BOTH ACORN NUTS WERE CONFIRMED FRACTURED BY NDT.  ACORN NUTS SENT OUT FOR ANALYSIS.
